I’ve been reading through your blogs and took notice to a question posted by a Dr: Propecia Produces PMS in Men?
It appears that we are in the same situation as we get PMS symptoms w/ Propecia usage. My question is, if we are getting these side effects as a result of increased estrogen as a result of taking Propecia, is there a supplement or anything we could take or use to prevent/combat this from occurring. I, as everyone else here, want/feel I need to maintain my hair like you wouldn’t believe. It is important to note I have never gotten gyno from Propecia. I’m trying hard to get this figured out so I can utilize the only real proven hairloss fighter. Thanks so much, your help is greatly appreciated!
The post you are referring to is from one reader of BaldingBlog who is not my patient, nor do I have any sort of proof that he’s actually a physician as stated, not that it makes it any more plausible. I personally have never had a patient tell me they are having PMS-like emotional symptoms from taking Propecia, and combining my patient experience with the complete lack of information about it in the medical literature, I’d have to conclude the symptoms you experience are unrelated to Propecia use. I assume you’re just referring to the emotional symptoms of PMS and not the physical ones, too (such as cramping, bloating, etc). While it does not invalidate the symptoms from one such reader, I do not think it is really an issue for me to address, as it is all mostly theoretical.